Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 5, NWS Austin/San Antonio, TX

May 10, 2013Travis County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 10, 2013, 7:43 PM CDT for Travis County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2013, 7:43 PM CDT (00:43 UTC)
Expired
May 10, 2013, 10:30 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

County Travis County, TX

The radar

The Ft Hood radar (KGRK), 55 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 7:55 PM CDTFLASH FLOOD2 Ene Sunset Valley, TXHIGH WATER CAUSING MOTORISTS TO PULL OVER AND STOP TRAVEL
May 10, 8:48 PM CDTFLASH FLOOD3 W Sunset Valley, TXLOW WATER CROSSING CLOSED NEAR THE Y IN OAK HILL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.7 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2013-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 432 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2013-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
432 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1840 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

659 
WGUS54 KEWX 110043
FFWEWX
TXC453-110330-
/O.NEW.KEWX.FF.W.0005.130511T0043Z-130511T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
743 PM CDT FRI MAY 10 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  TRAVIS COUNTY...

* UNTIL 1030 PM CDT.

* AT 741 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE SLOW
  MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED    
  AREA. RAINFALL ESTIMATES RANGE FROM TWO TO TWO AND A HALF INCHES   
  ACROSS CENTRAL TRAVIS COUNTY. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  AUSTIN...AUSTIN BERGSTROM INT AP...BEE CAVE...LAGO VISTA...        
  LAKEWAY...MANOR...MANSFIELD DAM...ROLLINGWOOD AND WEST LAKE HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.

&&

LAT...LON 3035 9747 3009 9769 3035 9809 3056 9798
      3037 9783

$$
1 follow-up statement
913 
WGUS74 KEWX 110131
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
831 PM CDT FRI MAY 10 2013

TXC453-110330-
/O.CON.KEWX.FF.W.0005.000000T0000Z-130511T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRAVIS TX-
831 PM CDT FRI MAY 10 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
TRAVIS COUNTY...

AT 821 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA.

RAINFALL ESTIMATES OF UP TO FOUR INCHES HAVE BEEN NOTED ACROSS 
SOUTHERN AND NORTHEASTERN TRAVIS COUNTY. AT LOOP 360 AND BARTON 
CREEK 2.47 INCHES OF RAIN HAS BEEN REPORTED IN THE PAST TWO HOURS. 

WASSON ROAD IN SOUTH AUSTIN WAS CLOSED DUE TO HIGH WATER.

LOCATIONS IN THE WARNING AREA INCLUDE MANOR...LAKEWAY AND LAGO VISTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3035 9747 3009 9769 3035 9809 3056 9798
      3037 9783

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 10, 6:49 PM CDT, 54 minutes earlier.

Area forecast discussion, May 10, 6:49 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
649 PM CDT FRI MAY 10 2013

.AVIATION...
MAIN CONCERN THIS EVENING WILL BE THE ONGOING CONVECTION AND MORE
THAT IS EXPECTED TO DEVELOP FROM NOW THROUGH THE OVERNIGHT HOURS.
MAIN THREAT WILL BE LARGE HAIL AND DAMAGING CONVECTIVE WINDS OF
60 KNOTS OR GREATER. SO FAR SEEMS LIKE LARGE HAIL HAS BEEN
OBSERVED MORE THAN CONVECTIVE WIND GUSTS. CONVECTIVE WIND GUSTS UP
TO 35 KNOTS HAVE BEEN REPORTED. WEAK FRONTAL BOUNDARY WILL
CONTINUE TO MOVE SLOWLY SOUTH ACROSS THE REGION OVERNIGHT. CURRENT
WINDS OUT OF THE EAST AT 5 TO 10 KNOTS WILL BECOME NORTH AT 6 TO
12 KNOTS FROM 03Z-06Z. CURRENT VFR CIGS WILL BECOME MVFR AFTER
06Z WITH THE CONTINUING THREAT FOR CONVECTION. HAVE ONLY INCLUDED
THE CURRENT CONVECTION IN TEMPO GROUPS AND WILL UPDATE FORECAST AS
FUTURE TRENDS BECOME BETTER DEFINED. AFTER 15Z SATURDAY EXPECT
NORTHERLY WINDS NEAR 10 KNOTS AND CIGS BECOMING VFR.

&&

.PREV DISCUSSION... /ISSUED 534 PM CDT FRI MAY 10 2013/

UPDATE...
WE HAVE UPDATED THE FORECAST TO INCLUDE ALL COUNTIES IN SOUTH
CENTRAL TEXAS IN SEVERE THUNDERSTORM WATCH #156. THE WATCH WILL
REMAIN IN EFFECT UNTIL 10 PM CDT.

PREV DISCUSSION... /ISSUED 259 PM CDT FRI MAY 10 2013/

SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...
A COLD FRONT EXTENDING FROM THE CONCHO VALLEY TO CENTRAL TEXAS EARLY
THIS AFTERNOON WILL MOVE INTO OUR NORTHEAST CORRIDOR AND EASTERN HILL
COUNTRY AREAS BY MID AFTERNOON. CONVECTION IS ALREADY FORMING AHEAD
OF THE FRONT OVER THE SOUTHERN EDWARDS PLATEAU AS DESTABILIZATION
OCCURS. THE FRONT WILL CONTINUE MOVING SOUTH INTO NORTHERN PORTIONS OF
THE CENTRAL AND WESTERN HILL COUNTRY AND SOUTHERN EDWARDS PLATEAU
AREAS BY LATE AFTERNOON...MOVING THROUGH MUCH OF THE AREA BY
MIDNIGHT OR EARLY MORNING. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL FORM AHEAD OF THE SAGGING FRONT LATER THIS
AFTERNOON AND TONIGHT. THE 12Z TT 12-KM WRF MODEL SHOWS THE COLD
FRONT INTERSECTING A BROAD SWATH OF 80-100 MPH 300 MB. WINDS
SWEEPING EAST IN THE SUBTROPICAL JET. IN ADDITION...CAPES OF
1500-3000 J/KG COVER MUCH OF THE CWA BY LATE AFTERNOON. THIS
INSTABILITY COUPLED WITH UPPER LEVEL FORCING WITH THE JET WILL
RESULT IN A FEW OF THESE STORMS BECOMING SEVERE LATE THIS AFTERNOON
INTO THIS EVENING. GIVEN EASTERLY FLOW AHEAD OF THE FRONT COUPLED
WITH THE HIGH SPEED JET ALOFT...WILL PROMOTE A FAVORABLE SHEAR
ENVIRONMENT FOR VERY LARGE HAIL AND DAMAGING WINDS AND EVEN A FEW
ISOLATED TORNADOES BY LATE AFTERNOON AND EVENING. THE LIMITING
FACTOR WILL BE HOW MUCH OF THE INSTABILITY IN OUR PRESENT AIR-MASS
WAS USED UP IN THE PREVIOUS ACTIVITY...AND IN THE CURRENT ACTIVITY
OVER THE SOUTHERN EDWARDS PLATEAU. RAINFALL COULD BE EFFICIENT
TONIGHT GIVEN UPPER LEVEL FORCING...INSTABILITIES AND HEALTHY
PRECIPITABLE WATER AMOUNTS. AVERAGE 1 TO 2 INCH RAINS COULD OCCUR IN
STORMS WEST OF STATE HIGHWAY 281 WITH 1-2 INCH WITH ISOLATED 3 INCH
TOTALS EAST OF HIGHWAY 281. LOWS TONIGHT IN THE UPPER 50S HILL
COUNTRY...60S ELSEWHERE. SEVERE THUNDERSTORM WATCH NUMBER 156 IS IN
EFFECT FOR THE WESTERN TWO-THIRDS OF THE REGION UNTIL 10 PM. AFTER
MIDNIGHT...MUCH OF THE AIR-MASS WOULD HAVE STABILIZED BUT OF COURSE
THERE COULD STILL BE A FEW REMAINING SEVERE STORMS OVER SOUTHERN
PORTIONS IN THE VICINITY OF THE FRONT. AS SURFACE RIDGING BUILDS
SOUTH INTO THE REGION SATURDAY...MORE STABLE CONDITIONS ARE
EXPECTED WITH RAINS TAPERING OFF FROM THE NORTH. A FEW STORMS MAY
STILL OCCUR AS THE SUBTROPICAL JET EASES SOUTH OF THE REGION
DURING THE DAY. HIGHS SATURDAY IN THE UPPER 70S HILL COUNTRY TO
80S ELSEWHERE. THERE COULD BE A FEW SERRIANAS DEL BURRO MOUNTAIN
DEVELOPMENTS WHICH MAY ENTER INTO WESTERN PORTIONS DURING THE DAY
SATURDAY AS WELL. CONTINUED BUILDING OF THE RIDGE INTO SOUTH TEXAS
SATURDAY NIGHT WITH LOWS IN THE LOW 50S HILLS TO LOW 60S SOUTHERN
PORTIONS.

LONG TERM (SUNDAY THROUGH FRIDAY)...
THE UPPER LOW TO THE WEST OVER NORTHERN MEXICO WILL BE BLOCKED
BY A BROAD UPPER LEVEL DIGGING TROUGH ENCOMPASSING MUCH OF THE
EASTERN HALF OF THE U.S. ON SUNDAY WITH A WEAK COL ZONE ALOFT OVER
SOUTH CENTRAL TEXAS.  HIGHS SUNDAY NEAR 80 HILL COUNTRY...LOW TO MID
80S ELSEWHERE. AS THE UPPER TROUGH TO THE EAST MOVES FURTHER EAST...
SOUTHEAST FLOW AND MOISTURE WILL RETURN MONDAY WITH A SLIGHT CHANCE
OF SHOWERS AND THUNDERSTORMS SOUTHERN EDWARDS AND WESTERN RIO GRANDE
PLAINS.  WITH THE UPPER LOW STILL IN PLACE AND SPINNING UP A FEW
DISTURBANCES OVER THE REGION TUESDAY DAYTIME HEATING IN AN
INCREASINGLY UNSTABLE AIR-MASS WILL RESULT IN SCATTERED TO ISOLATED
SHOWERS AND THUNDERSTORMS MAINLY TUESDAY AFTERNOON. UNCERTAINTY
ABOUNDS AS TO THE MOVE OF THIS UPPER LOW...BUT THE GFS MODEL HAS
THE UPPER LOW LIFT NORTHEAST INTO NORTH CENTRAL TEXAS AND OKLAHOMA
TUESDAY NIGHT WITH A CONTINUED CHANCE OF SHOWERS AND STORMS. THE
UPPER LOW WILL FILL AS THE TROUGH PUSHES EAST OF THE REGION BY
WEDNESDAY NIGHT. AS NORTHWEST FLOW ALOFT DEVELOPS BEHIND THE UPPER
TROUGH ON THURSDAY MAYBE A FEW CONVERGENT SHOWERS AND STORMS EAST
OF I-35. SIMILAR PATTERN NEXT FRIDAY WITH WEAK RIDGING OVER THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              62  83  57  83  58 /  60  20  10  -   -
AUSTIN BERGSTROM INTL AIRPORT  60  82  54  82  54 /  60  20  10  -   -
NEW BRAUNFELS MUNI AIRPORT     61  83  56  84  55 /  60  20  10  -   -
BURNET MUNI AIRPORT            59  81  54  82  56 /  60  10  10  -   -
DEL RIO INTL AIRPORT           66  84  63  85  63 /  50  40  20  10  10
GEORGETOWN MUNI AIRPORT        60  81  54  81  56 /  60  20  10  -   -
HONDO MUNI AIRPORT             63  83  57  84  58 /  60  30  10  -   -
SAN MARCOS MUNI AIRPORT        61  81  56  82  56 /  60  20  10  -   -
LA GRANGE - FAYETTE REGIONAL   66  83  60  84  60 /  60  30  10  -   -
SAN ANTONIO INTL AIRPORT       63  82  58  82  58 /  60  20  10  -   -
STINSON MUNI AIRPORT           64  82  59  82  59 /  60  30  10  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...10
SYNOPTIC/GRIDS...24
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 10, 3:20 PM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
320 PM CDT FRI MAY 10 2013

TXZ171>173-183>194-202>209-217>225-228-112030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
320 PM CDT FRI MAY 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THE COMBINATION OF UPPER AIR DISTURBANCES INTERACTING WITH A COLD
FRONT...AND AN UNSTABLE AIRMASS IN THE LOW LEVELS WILL RESULT IN
SCATTERED TO NUMEROUS STRONG TO SEVERE THUNDERSTORMS ACROSS THE
REGION THIS AFTERNOON AND EVENING. MAIN THREATS WILL BE LARGE HAIL
AND DAMAGING WINDS WITH AN ISOLATED TORNADO OR TWO POSSIBLE.
ESTIMATED TIME FOR GREATEST ACTIVITY IS FROM 330 PM TO 10 PM THIS
EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY TONIGHT.

In the hours before

Special weather statement, May 10, 7:22 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
722 PM CDT FRI MAY 10 2013

TXZ217-218-228-110115-
DIMMIT-MAVERICK-ZAVALA-
722 PM CDT FRI MAY 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ZAVALA...MAVERICK
AND NORTHWESTERN DIMMIT COUNTIES UNTIL 815 PM CDT...

AT 718 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 17 MILES SOUTHWEST OF NORMANDY...OR 17 MILES
SOUTHWEST OF QUEMADO...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  EAGLE PASS...
  ROSITA SOUTH...
  ROSITA NORTH...
  PALOMA...
  LAUGHLIN AFB AUX FIELD...
  SECO MINES...
  ELM CREEK...
  EIDSON ROAD...
  LAS QUINTAS FRONTERIZAS...
  FARIAS LAKE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2855 10042 2858 10041 2867 10052 2874 10052
      2877 10055 2881 10055 2883 10059 2886 10061
      2888 10060 2894 10006 2854 10005
TIME...MOT...LOC 0022Z 265DEG 31KT 2874 10074
Local storm report, May 10, 7:24 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
724 PM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             1 N PEARSALL            28.90N  99.09W
05/10/2013  E2.50 INCH       FRIO               TX   TRAINED SPOTTER

            TENNIS BALL SIZE HAIL

&&

EVENT NUMBER EWX1300428

SBS
Local storm report, May 10, 7:28 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
728 PM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             2 N MANSFIELD DAM       30.37N  97.90W
05/10/2013  E0.25 INCH       TRAVIS             TX   PUBLIC

            PEA SIZE HAIL

&&

EVENT NUMBER EWX1300429

SBS
Local storm report, May 10, 7:30 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
730 PM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             ELGIN                   30.35N  97.37W
05/10/2013  E1.00 INCH       BASTROP            TX   TRAINED SPOTTER

            QUARTER INCH HAIL

&&

EVENT NUMBER EWX1300430

SBS
Local storm report, May 10, 7:34 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
734 PM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             6 S JOLLYVILLE          30.36N  97.74W
05/10/2013  E0.25 INCH       TRAVIS             TX   TRAINED SPOTTER

            PEA SIZE HAIL

&&

EVENT NUMBER EWX1300431

SBS
Local storm report, May 10, 7:36 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
736 PM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     2 N UVALDE              29.24N  99.78W
05/10/2013                   UVALDE             TX   EMERGENCY MNGR

            6 POWER POLES SNAPPED...LARGE TREES DOWN

&&

EVENT NUMBER EWX1300432

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:02 PM CDTSevere Thunderstorm WarningEWXAtascosa, Frio58 min
May 10, 7:04 PM CDTSevere Thunderstorm WarningEWXBexar, Wilson56 min
May 10, 7:06 PM CDTSpecial Weather StatementEWXBlanco, Hays39 min
May 10, 7:19 PM CDTAreal Flood AdvisoryEWXTravis2 hr
May 10, 7:22 PM CDTSpecial Weather StatementEWXMaverick53 min
May 10, 7:36 PM CDTSevere Thunderstorm WarningEWXTravis39 min
May 10, 7:44 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes, Wilson46 min
May 10, 7:46 PM CDTSevere Thunderstorm WarningEWXAtascosa, Frio, Karnes59 min
May 10, 7:58 PM CDTSpecial Weather StatementEWXDimmit62 min
May 10, 8:01 PM CDTSevere Thunderstorm WarningEWXBastrop, Lee44 min
May 10, 8:19 PM CDTSpecial Weather StatementEWXDimmit41 min
May 10, 8:50 PM CDTFlash Flood WarningEWXBastrop3 hr
May 10, 8:50 PM CDTSpecial Weather StatementEWXBastrop, Lee40 min
May 10, 9:01 PM CDTSpecial Weather StatementEWXDimmit44 min
May 10, 9:41 PM CDTAreal Flood AdvisoryEWXLee109 min
May 11, 6:40 PM CDTSpecial Weather StatementEWXZavala50 min
May 11, 6:59 PM CDTSevere Thunderstorm WarningEWXMaverick, Uvalde, Zavala46 min

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.